Solvability of extended general mixed variational inequalities

Noor, Muhammad Aslam (2010) Solvability of extended general mixed variational inequalities. Albanian J. Math., 4 (1). pp. 13-17.

[img]
Preview
Text
2010-2.pdf

Download (203kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 22:51
Last Modified: 06 Dec 2017 22:51
URI: http://kerkoje.com/id/eprint/204

Actions (login required)

View Item View Item